I am 33 years old
I am female
I have RR MS for diagnosed 10/05
I started LDN 12-22-05
I take 3mg's per night but will increase to 4.5mg either this month or next
I obtained my LDN from The Medicine Shoppe in Canandaigua, NY but just found a local compounding pharmacy which will save me $10 in shipping charges.
The filler used was calcium carbonate but the new pharmacy will be doing acidophilus
My doctor was Dr. Jeffrey Esper in Erie PA
I have the following known allergies: none
I was also taking the following medicines at the time:
Copaxone 1ml/subQ daily which I am stopping due to site reactions when this shipment is used up.
My side effects with LDN are vivid dreams, repetitive waking the first 2 weeks, spacey feelings at times. Also-- feel really great, more energy than I have had in years and a marked increase in feelings of just general contentedness/well-being.
Will be staying on LDN... and trying to decide if I should try the ABX regimen....
I can't understand what is exactly your type of MS. Perhaps you are in the middle of a relapse started a few days prior to starting LDN. Symptoms do not start immediatelly when a relapse starts. A few million cels must die first and it usually takes about a week.
You also don't specify the pharamacist and the filler. If it is Skip's, the tablets are for sure reliable, the dose is correctly compounded and the filler is avicel, which is a good filler for LDN.
Talk to your doctor and if he/she thinks it is a relapse start a course of steroids immediately. It is quite strange that LDN could do such harm within a couple of nights. Are these symptoms old?
Now i'm scared, this is the sort of thing that's happening to me in the first week of LDN. I'm still on it and don't know whether to stop or keep going.rick_w wrote:"I had side effects while on LDN treatment for Multiple Sclerosis.
My side effects with LDN were __numbness and stiffness in both feet and in both legs. From the bottom of both feet up to my groin. My feet are so sore I have troubling walking. I took this drug for 4 nights and after the first night I noticed these symtons, it got worse each and every night. I became very scared and stopped the drug after the 4th night. Symtons still increased. I have been off it now for two weeks and symtons have not gone away. These are symptons that I did not have before I started this drug. I did have a mild heavyness in my right leg before I took the drug. My advice to anyone is not to take this drug, it was a horror story for me.
Welcome to the board. I'm sorry your initial experience with LDN has been so scary.
I've not tried LDN but since no one's replied yet you might want to take a look at some of the threads on the LDN Forum for more info. It looks like there's been some discussion among people with experiences similar to yours.
Let us know what you decide and how you do. Hopefully others with LDN experience will be along to offer their perspectives.
Wishing you the best
With Shayk's encouragement:
I will offer my brief history of LDN.Hopefully others with LDN experience will be along to offer their perspectives.
At my request, my physician is allowing me to try LDN. I started with 1.5 mg for two weeks and saw NO changes. Then up to 3.0 mg, then 4.5 mg for two weeks, and still no changes. For another month I am back to 3.0 mg.
I experience NO vivid dreams or nightmares as others have reported, nothing different from ever before! My husband urges me to use it a little longer, when I am ready to give it up. So I have gotten a refill order from my physician and will continue a while longer.
I am willing to do so for 2 reasons: 1. I have had no negative effects. 2. An abstract posted on this site expressed a possible connection between pancreatic function and Naltrexone. (And as you will learn, I suspect that excess insulin production is deeply involved with MS.)
I am _57_ years old.
I am _female_. (male/female)
I have RR MS diagnosis since 9/92 (unconfirmed SP for the last 7 years).
I tried LDN for 3 months (days/months/years) so far (if multiple times, provide info on latest attempt)
I take 3.0 mg's per night.
I obtained my LDN from local compounding pharmacist.
The filler used was Avicel.
I have the following known allergies: Sulfa drugs.
I was also taking the following medicines at the time: no prescriptions--supplements too numerous to list (important!)
My side effects with LDN were NONE."
It has not stopped relapses.
In what way did you find it helped if I may ask?becca wrote: ... took it in hope of slowing down the need to go to the bathroom. smoking a joint is the only thing i find really helps.
I haven't a clue whether it's the LDN or just coincidental.
Dr Gilhooly has told me to stop it for two weeks and then resume at 0.5ml because it sounds like a sensitivity.
This just depresses me to be honest because once again i'll be on nothing for weeks and am left in a right state, worse than i've ever been.
It's possible because I do seem to be ultra sensitive to most things I try, but now i'm um'ing and ah'ing over whether to ask for IV steroids to try and get me out of this hell that's been created at the moment where my legs barely work and my head can hardly function or cope with staying conscious
Man I wish I was one of the ones it worked well for straight off!
If you check other forums on this site, and research presented, you will find many options that appear to be working for people and/or have some clinical trials showing benefit. eg Lipitor, minocycline, Herbal/Suppliments (eg Inosine, NAC, ALCAR, Vit D, Tumeric/Curcumin etc etc), ABX's etcInterrupted wrote:This just depresses me to be honest because once again i'll be on nothing for weeks ...
It's possible because I do seem to be ultra sensitive to most things I try...
There are so many options It gets me a little mad that my neuro didnt explain these to me before he prescribed rebif. which really did not work for me.
- Similar Topics
- Last post